# SDR DXTA200809223282

- Difficulty date: September 22, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N108QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK382
- Aircraft time: 2,339 hours, 2,223 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6226717104
- Part serial: 2G14G
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/P PITCH TRIM FAILURE IN FLIGHT.  AFTER LANDING AND SECURED AT THE FBO A/P FAILS GROUND TEST.  TROUBLESHOT ON GROUND WITH GPU POWER AND FOUND ALL OPS NORMAL.  NO FAILURES NOTED.  CHECKED ALL CLEAR.  CONTACTED MCC AND REVIEW PROBLEM.  RAN AUTOPILOT FOR 35 MINUTES WITH NO FAULTS, CHECKED TRIM NORMAL AND EMERGENCY.  ALL CHECKS OK. CLEANED AND INSPECTED CONNECTOR PINS. RESEATED AND RAN AUTOPILOT AGAIN. ALL CHECKED OK. REPLACED PITCH SERVO WITH NEW UNIT.  CHECKED A/P PITCH TRIM AND FOUND A/P PITCH TRIM FAIL ANNUNCIATOR   REF:  HB-400A MM CH 22-13-00 AND ASM 523-0775807.
